# SDR ASAA2017021319802

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 11,622 hours, 3,805 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB687
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,622 hours, 3,805 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WILL NOT START. NO FUEL FLOW.  ACFT GROUNDED.  PERFORMED NR 1 ENG SPAR VALVE SHAFT TEST IAW AMM 28-22-00 STEP E. EEC BITE CHECK IAW FIM 73-00 TASK 801 AND ENGINE VALVE CLOSED LIGHT FIM 80-06 TASK 801 AND 73-06 TASK 815. FUEL FLOW CHECKED OK. DISCRETE CHECKED OK. RESISTANCE VALVE AND VOLTAGE ALL CHECK NORMAL.  REMOVED AND REPLACED NR 1 ENGINE HMU IAW T/C'S N8473000 & N8473001. LEAK CHECKED GOOD. OPS NORMAL.
